Keywords = fixed point
Number of Articles: 52
27. Strong convergence results for fixed points of nearly weak uniformly L-Lipschitzian mappings of I-Dominated mappings

Volume 11, Issue 1, Winter and Spring 2020, Pages 47-54

Adesanmi MOGBADEMU; Jong Kyu Kim


28. Common fixed point theorems on Branciari metric spaces via simulation functions

Volume 11, Issue 1, Winter and Spring 2020, Pages 395-411

Hosein Lakzian; Ankush Chanda; Hassen Aydi


29. The new results in extended $b$-metric spaces and applications

Volume 11, Issue 1, Winter and Spring 2020, Pages 473-482

Zoran Mitrovic; Hüseyin Işık; Stojan Radenovic


30. COUPLED FIXED POINT THEOREMS FOR RATIONAL TYPE CONTRACTIONS VIA C-CLASS FUNCTIONS

Volume 10, Issue 1, Summer and Autumn 2019, Pages 77-98

Arslan Hojat Ansari; BAHMAN MOEINI; isa YILDIRIM; anca MARIA OPREA4


31. New hybrid method for equilibrium problems and relatively nonexpansive mappings in Banach spaces

Volume 9, Issue 1, Summer and Autumn 2018, Pages 147-159

Sattar Alizadeh; Fridoun Moradlou


32. (JCLR) property and fixed point in non-Archimedean fuzzy metric spaces

Volume 9, Issue 1, Summer and Autumn 2018, Pages 195-201

Ismat Beg; M. Ahmed; N. Nafadi


33. Contractive gauge functions in strongly orthogonal metric spaces

Volume 8, Issue 2, Summer and Autumn 2017, Pages 23-28

Maryam Ramezani; Hamid Baghani


35. Quadratic $alpha$-functional equations

Volume 8, Issue 1, Winter and Spring 2017, Pages 1-9

Choonkil Park; Sang Og Kim


36. $C$-class and $F(\psi,\varphi)$-contractions on $M$-metric spaces

Volume 8, Issue 1, Winter and Spring 2017, Pages 209-224

Hossein Monfared; Mahdi Azhini; Mehdi Asadi


37. Fixed and coincidence points for hybrid rational Geraghty contractive mappings in ordered $b$-metric spaces

Volume 8, Issue 1, Winter and Spring 2017, Pages 315-329

Arsalan Ansari; Abdolrahman Razani; Nawab Hussain


39. Fixed points for Chatterjea contractions on a metric space with a graph

Volume 7, Issue 2, Winter and Spring 2016, Pages 49-58

Kamal Fallahi; Aris Aghanians


40. Strong convergence of modified iterative algorithm for family of asymptotically nonexpansive mappings

Volume 7, Issue 2, Winter and Spring 2016, Pages 93-108

Godwin Chidi Ugwunnadi


41. Vector ultrametric spaces and a fixed point theorem for correspondences

Volume 7, Issue 1, Summer and Autumn 2015, Pages 147-153

Kourosh Nourouzi


42. Variational inequalities on Hilbert $C^*$-modules

Volume 7, Issue 1, Summer and Autumn 2015, Pages 155-165

Hedayat Fathi; S.A.R. Hosseinioun


43. On fixed points of fundamentally nonexpansive mappings in Banach spaces

Volume 7, Issue 1, Summer and Autumn 2015, Pages 219-224

Mohammad Moosaei


44. Common fixed point of multivalued graph contraction in metric spaces

Volume 7, Issue 1, Summer and Autumn 2015, Pages 225-230

Masoud Hadian Dehkordi; Masoud Ghods


46. Fixed point theorems on generalized $c$-distance in ordered cone $b$-metric spaces

Volume 6, Issue 1, Winter and Spring 2015, Pages 9-22

B. Bao; S. Xu; L. Shi; V. Cojbasic Rajic


47. New existence results for a coupled system of nonlinear differential equations of arbitrary order

Volume 6, Issue 2, Winter and Spring 2015, Pages 65-75

M.A. Abdellaoui; Zoubir DAHMANI; N. Bedjaoui


48. Orthogonal metric space and convex contractions

Volume 6, Issue 2, Winter and Spring 2015, Pages 127-132

Maryam Ramezani


49. A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces

Volume 4, Issue 2, Winter and Spring 2013, Pages 89-101

S. Zolfaghari; A. Ebadian; S. Ostadbashi; M. De La Sen; M. Eshaghi Gordji